| Model Number |
3245 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section d6b: attempts were made to obtain the explant date but was not received.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
Event or Problem Description
It was reported patient experienced uncomfortable stimulation and underwent surgical intervention to explant the system as a result.The system was explanted at an unknown time.